# SDR COMA0660271

- Difficulty date: March 21, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N443CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7539
- Aircraft time: 11,802 hours, 10,638 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Part number: 2261143
- Part serial: A21342
- Condition: Faulty
- Location: Te Flaps
- Part time: 11,061 hours, 9,877 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5017 - DURING CVG APPROACH RECEIVED A FLAP FAIL CAUTION MESSAGE AT 20 DEGREES.  CREW DECLARED AN EMERGENCY, ABORTED APPROACH THEN LANDED WITHOUT INCIDENT ON SECOND ATTEMPT.  REPLACED THE FLAP POWER DRIVE UNIT ASSEMBLY.
